Translator Disclaimer
June 1968 Reflection laws of high order elliptic differential equations in two independent variables with constant coefficients and unequal characteristics across analytic boundary conditions
James M. Sloss
Duke Math. J. 35(2): 415-434 (June 1968). DOI: 10.1215/S0012-7094-68-03542-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.35 • No. 2 • June 1968
Back to Top